# SDR MK1Y20201029014

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1266
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1266 2.5 BELOW STR-24R.  FOUND EXISTING BLEND OUT ON FUSELAGE EXTERNAL SKIN THAT NOT PERMITTED, IAW SRM 53-00-01, FIG 101, ADL1, TABLE I, DETAIL II.  PERFORMED NDT INSPECTION FOUND ORIGINAL THICKNESS SKIN 0.209 AND NOMINAL 0.205.
